MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 HUMERUS Ø4X34 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 HUMERUS Ø4X34 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1896-4034S
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation any additional information will be communicated in a supplemental report.
 
Event or Problem Description
It was reported that in the package of article number 18964026s a screw was found that was too long and labelled as a 34mm screw.There were no adverse consequences or clinically significant delay in treatment as a result of the event.The procedure was completed with another screw.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the original packing was not received in which the screw was delivered.The device inspection revealed the following: the received screw was indeed of length 34mm and was found to be in used state, evident by splayed threads at the distal end.Original packing was not received in which the screw was delivered, so the alleged failure could not be confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.In order to confirm the alleged failure and determine the exact root cause, the original packing must be available for evaluation.However, a device history review was also performed for the other reported screw(catalog 18964026s; lot k08fc8f) of length 26mm.Upon comparing the manufacturing dates of the two respective lots, it was found that they were manufactured 1 month apart, hence a mix-up during manufacturing can be excluded.If any further substantial information is provided, the investigation report will be updated.

Brand Name
LOCKING SCREW, FULLY THREADED T2 HUMERUS Ø4X34 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
kristen canter
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12425617
Report Number0009610622-2021-00680
Device Sequence Number4181405
Product Code HSB
UDI-Device Identifier04546540202369
UDI-Public04546540202369
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K003018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number1896-4034S
Device Catalogue Number18964034S
Device Lot NumberK0F0E88
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown